# SDR DALA1011106301

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND OVERSIZED HOLES ON FRAME DOUBLER AT OTBD BS 1265 BELOW FLOOR. REPAIRED IAW SRM 51-10-02 & DWG 624U0060.
